# SDR SIMA20231127007

- Difficulty date: November 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067575002
- Condition: Corroded
- Location: Fr 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-008 ? CENTER FUSELAGE I INTERNAL SHEAR CLIP AT FR 33 CORRODED BTW 28R-29R (LEVEL 2 CORROSION) -C/A-DISCREPANCY LOCATION UPDATED TO FR 33 STR 27R-28R. REMOVED AND REPLACED SHEAR CLIP AT FR 33 STR 27R-28R IAW EMB 170 SRM 51-40-08.
